# SDR AT9900252

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Corroded
- Location: Bs 965-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND RIGHT SIDE WALL PANEL NR 3 AT BS 965 TO 996 CORRODED ON THE UPPER AND LOWER SURFACE AROUND FASTENER HOLES.  REMOVED CORROSION, FABRICATED NEW FLOOR PANEL IAW DC9 SRM 53-01 FIG 1.
